# SDR FDEA202502280307

- Difficulty date: February 28, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 40,271 hours, 22,051 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: AD321431
- Part serial: 98877
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DOOR R1 DOES NOT SHOW SLIDE INDICATION ON ECAM WITH  DOOR CLOSED AND ARMED.   RELEASED FOR SERVICE PER MEL : 52-30-04  CATEGORY : C EXPIRATION : 09MAR25  "MEL 52-30-04: ECAM SLIDE INDICATION SYSTEM FOR R1  DOOR - INOP. DOOR ESCAPE SLIDE ARMING SYSTEM IS TO  BE VERIFIED AS FULLY ARMED PRIOR TO EACH  DEPARTURE."  MEL: 52-30-04    C/W MEL. A/C OK FOR SERVICE.  REMOVED AND REINSTALLED CONNECTOR PLUG FROM ASPSU. INDICATIONS CAME BACK WITH A BATTERY 1 FAULT. AS PRECAUTIONARY REMOVED AND REPLACED ASPSU AND BATTERIES. OPS CHK GOOD. A/C OK
